The Characterisation of Edge-maximal Critically K-edge Connected Graphs

K. Budayasa, L. Caccetta, Kaipillil Vijayan

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)179-207
    JournalAustralasian Journal of Combinatorics
    Volume5
    Publication statusPublished - 1992

    Cite this

    Budayasa, K. ; Caccetta, L. ; Vijayan, Kaipillil. / The Characterisation of Edge-maximal Critically K-edge Connected Graphs. In: Australasian Journal of Combinatorics. 1992 ; Vol. 5. pp. 179-207.
    @article{bc768954cfa04bd9a59df74b5da8be45,
    title = "The Characterisation of Edge-maximal Critically K-edge Connected Graphs",
    author = "K. Budayasa and L. Caccetta and Kaipillil Vijayan",
    year = "1992",
    language = "English",
    volume = "5",
    pages = "179--207",
    journal = "Australasian Journal of Combinatics",
    issn = "1034-4942",
    publisher = "The University of Queensland Press",

    }

    The Characterisation of Edge-maximal Critically K-edge Connected Graphs. / Budayasa, K.; Caccetta, L.; Vijayan, Kaipillil.

    In: Australasian Journal of Combinatorics, Vol. 5, 1992, p. 179-207.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - The Characterisation of Edge-maximal Critically K-edge Connected Graphs

    AU - Budayasa, K.

    AU - Caccetta, L.

    AU - Vijayan, Kaipillil

    PY - 1992

    Y1 - 1992

    M3 - Article

    VL - 5

    SP - 179

    EP - 207

    JO - Australasian Journal of Combinatics

    JF - Australasian Journal of Combinatics

    SN - 1034-4942

    ER -